# SDR CALA0000338

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK AT FASTENER HOLE OF LT O/B CUSP WEB NEAR SEAT TRACK SPLICE FOR LT O/B SEAT TRACK, FS 1220.  THE CRACKED AREA OF CUSP WEB WAS REMOVED IAW SRM 53-01.  DOUBLER AND FILLER  WERE INSTALLED IAW SRM 53-01, 51-10-03, AND 53-01-04.
